# SDR CALA0300111

- Difficulty date: March 10, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 50,675 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD ANGLE CORRODED AT STA 1338, LONGERON 28R TO 30. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30.
